Please use this identifier to cite or link to this item:
Title: Unit root econometrics and economic nonlinearities
Authors: Charemza, WW
First Published: 1-Jan-1996
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 1996, 49 (1), pp. 105-126
DOI Link: 10.1016/0378-3758(95)00032-1
ISSN: 0378-3758
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.